JournalsprimsVol. 36, No. 4pp. 483–490

Bounds of Operator Functions and Furuta Inequalities

  • Chia-Shiang Lin

    Bishop’s University, Lennoxville (Quebec), Canada
Bounds of Operator Functions and Furuta Inequalities cover
Download PDF

Abstract

In this paper we shall find bounds of operator functions of the Furuta types, and bounds of the monotone decreasing function F_p,t_(A, B, r, s) of operators in particular. Consequently, we obtain bounds of Furuta inequalities.

Cite this article

Chia-Shiang Lin, Bounds of Operator Functions and Furuta Inequalities. Publ. Res. Inst. Math. Sci. 36 (2000), no. 4, pp. 483–490

DOI 10.2977/PRIMS/1195142870